MAUDE Adverse Event Report: Arthrex, Inc. Self Bunching KL 1.8 FiberTak, Hip; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Self Bunching KL 1.8 FiberTak, Hip; NON-DEGRADABLE FIXATN FASTENER
Model Number Self Bunching KL 1.8 FiberTak, Hip
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-sep-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3636h fibertak anchor suture was broken when the penetrator forceps was passed through the labrum.This was discovered during use with no patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Self Bunching KL 1.8 FiberTak, Hip
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50855357
Report Number1220246-2026-04850
Device Sequence Number10026434
Product Code MBI
UDI-Device Identifier00888867362888
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSelf Bunching KL 1.8 FiberTak, Hip
Device Catalogue NumberAR-3636H
Device Lot Number15488484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown